# SDR SWAA2022031532935

- Difficulty date: August 18, 2019
- Submitted: March 15, 2022
- Operation: Air carrier
- Aircraft: N8605E
- Make and model: Boeing 737-8H4
- Aircraft serial: 36683
- Aircraft time: 25,987 hours, 11,173 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Stiffener
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STABILIZER RB AT STA 101.90 HAS EVIDENCE OF A CRACK ON THE #3 VERTICLE STIFFENER LOWER RADIUS. / REPAIRED LH HORIZONTAL STAB INSPAR RIB AT BS. 101.90 VERTICLE STIFFENER #1 IAW SRM 55-10-09-2R REPAIR 4. THIS IS A CATAGORY A REPAIR NO FURTHER ACTION REQUIRED IAW SRM 55-10-09-2R-4
